Alert archive / South Dakota / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Sioux Falls, SD

April 8, 2014

NWS Sioux Falls, SD issued this red flag warning at Apr 8, 2014, 2:34 PM CDT. It took effect at Apr 9, 2014, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 8, 2014, 2:34 PM CDT (19:34 UTC)
In effect from
Apr 9, 2014, 11:00 AM CDT
Expired
Apr 9, 2014, 7:00 PM CDT
In force
8 hr
Issued by
NWS Sioux Falls, SD

The text

As transmitted, in the capitals the NWS used until 2016.

238 
WWUS83 KFSD 081934
RFWFSD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
234 PM CDT TUE APR 8 2014

IAZ300-301-MNZ900-NEZ249-SDZ255>258-090345-
/O.UPG.KFSD.FW.A.0001.140409T1600Z-140410T0000Z/
/O.NEW.KFSD.FW.W.0001.140409T1600Z-140410T0000Z/
NORTHERN LOESS HILLS AND FLOYD RIVER BASIN-
IOWA GREAT LAKES/ROCK AND LITTLE SIOUX BASINS-SOUTHWEST MINNESOTA-
EXTREME NORTHEAST NEBRASKA-LOWER BRULE AND LAKE ANDES VICINITY-
MIDDLE JAMES RIVER VALLEY-MIDDLE BIG SIOUX RIVER VALLEY-
LOWER JAMES RIVER TO LOWER BIG SIOUX RIVER VALLEY-
234 PM CDT TUE APR 8 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 249...255...
256...257...258...300...301 AND 900...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM TO 7 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONES 300 AND 301. IN 
  MINNESOTA...FIRE WEATHER ZONE 900. IN NEBRASKA...FIRE WEATHER 
  ZONE 249. IN SOUTH DAKOTA...FIRE WEATHER ZONES 255...256... 
  257 AND 258.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...LATE MORNING TO EARLY EVENING WEDNESDAY.

* RELATIVE HUMIDITY...MINIMUM 15 TO 25 PERCENT.

* TEMPERATURES...HIGHS INT HE MID 70S TO LOWER 80S.

* IMPACTS...THE POTENTIAL EXISTS FOR FAST MOVING AND INTENSE 
  GRASSLAND FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
4 follow-up statements
506 
WWUS83 KFSD 090229
RFWFSD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
929 PM CDT TUE APR 8 2014

IAZ300-301-MNZ900-NEZ249-SDZ255>258-091030-
/O.CON.KFSD.FW.W.0001.140409T1600Z-140410T0000Z/
NORTHERN LOESS HILLS AND FLOYD RIVER BASIN-
IOWA GREAT LAKES/ROCK AND LITTLE SIOUX BASINS-SOUTHWEST MINNESOTA-
EXTREME NORTHEAST NEBRASKA-LOWER BRULE AND LAKE ANDES VICINITY-
MIDDLE JAMES RIVER VALLEY-MIDDLE BIG SIOUX RIVER VALLEY-
LOWER JAMES RIVER TO LOWER BIG SIOUX RIVER VALLEY-
929 PM CDT TUE APR 8 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 249...255...256...257...258...300...301 AND 900...

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONES 300 AND 301. IN 
  MINNESOTA...FIRE WEATHER ZONE 900. IN NEBRASKA...FIRE WEATHER 
  ZONE 249. IN SOUTH DAKOTA...FIRE WEATHER ZONES 255...256... 
  257 AND 258.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...LATE MORNING TO EARLY EVENING WEDNESDAY.

* RELATIVE HUMIDITY...AS LOW AS 15 TO 25 PERCENT.

* TEMPERATURES...HIGHS IN THE MID 70S TO LOWER 80S.

* IMPACTS...THE POTENTIAL EXISTS FOR FAST MOVING AND INTENSE 
  GRASSLAND FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
760 
WWUS83 KFSD 090920
RFWFSD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
420 AM CDT WED APR 9 2014

IAZ300-301-MNZ900-NEZ249-SDZ255>258-091730-
/O.CON.KFSD.FW.W.0001.140409T1600Z-140410T0000Z/
NORTHERN LOESS HILLS AND FLOYD RIVER BASIN-
IOWA GREAT LAKES/ROCK AND LITTLE SIOUX BASINS-SOUTHWEST MINNESOTA-
EXTREME NORTHEAST NEBRASKA-LOWER BRULE AND LAKE ANDES VICINITY-
MIDDLE JAMES RIVER VALLEY-MIDDLE BIG SIOUX RIVER VALLEY-
LOWER JAMES RIVER TO LOWER BIG SIOUX RIVER VALLEY-
420 AM CDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 249...255...256...257...258...300...301 AND 900...

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONES 300 AND 301. IN 
  MINNESOTA...FIRE WEATHER ZONE 900. IN NEBRASKA...FIRE WEATHER 
  ZONE 249. IN SOUTH DAKOTA...FIRE WEATHER ZONES 255...256... 
  257 AND 258.

* WINDS...SOUTHWEST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TIMING...LATE MORNING THROUGH EARLY EVENING TODAY.

* RELATIVE HUMIDITY...AS LOW AS 15 TO 20 PERCENT.

* TEMPERATURES...IN THE UPPER 70S TO LOWER 80S.

* IMPACTS...THE POTENTIAL EXISTS FOR FAST MOVING AND INTENSE 
  GRASSLAND FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
424 
WWUS83 KFSD 091537
RFWFSD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1037 AM CDT WED APR 9 2014

IAZ300-301-MNZ900-NEZ249-SDZ255>258-092345-
/O.CON.KFSD.FW.W.0001.140409T1600Z-140410T0000Z/
NORTHERN LOESS HILLS AND FLOYD RIVER BASIN-
IOWA GREAT LAKES/ROCK AND LITTLE SIOUX BASINS-SOUTHWEST MINNESOTA-
EXTREME NORTHEAST NEBRASKA-LOWER BRULE AND LAKE ANDES VICINITY-
MIDDLE JAMES RIVER VALLEY-MIDDLE BIG SIOUX RIVER VALLEY-
LOWER JAMES RIVER TO LOWER BIG SIOUX RIVER VALLEY-
1037 AM CDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 249...
255...256...257...258...300...301 AND 900...

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONES 300 AND 301. IN 
  MINNESOTA...FIRE WEATHER ZONE 900. IN NEBRASKA...FIRE WEATHER 
  ZONE 249. IN SOUTH DAKOTA...FIRE WEATHER ZONES 255...256... 
  257 AND 258.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...LATE MORNING THROUGH EARLY EVENING TODAY.

* RELATIVE HUMIDITY...MINIMUMS OF 15 TO 25 PERCENT.

* TEMPERATURES...HIGH READINGS IN THE UPPER 70S TO LOWER 80S.

* IMPACTS...THE POTENTIAL EXISTS FOR FAST MOVING AND INTENSE 
  GRASSLAND FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$
795 
WWUS83 KFSD 091935
RFWFSD

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
235 PM CDT WED APR 9 2014

MNZ900-100345-
/O.NEW.KFSD.FW.W.0002.140410T1700Z-140410T2200Z/
/O.CON.KFSD.FW.W.0001.000000T0000Z-140410T0000Z/
SOUTHWEST MINNESOTA-
235 PM CDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 900...
...RED FLAG WARNING IN EFFECT FROM NOON TO 5 PM CDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 900...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 5 PM CDT THURSDAY.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONE 900.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH TODAY...
  AND NORTHWEST 15 TO 25 MPH WITH GUSTS YO 35 MPH THURSDAY.
 
* TIMING...THROUGH EARLY EVENING TODAY. IN THE AFTERNOON
 THURSDAY.

* RELATIVE HUMIDITY...MINIMUMS OF 20 TO 25 PERCENT.

* TEMPERATURES...IN THE 70S TODAY...LOWER TO MIDDLE 60S THURSDAY.

* IMPACTS...THE POTENTIAL EXISTS FOR FAST MOVING AND INTENSE 
  GRASSLAND FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$

IAZ300-301-NEZ249-SDZ255>258-100000-
/O.CON.KFSD.FW.W.0001.000000T0000Z-140410T0000Z/
NORTHERN LOESS HILLS AND FLOYD RIVER BASIN-
IOWA GREAT LAKES/ROCK AND LITTLE SIOUX BASINS-
EXTREME NORTHEAST NEBRASKA-LOWER BRULE AND LAKE ANDES VICINITY-
MIDDLE JAMES RIVER VALLEY-MIDDLE BIG SIOUX RIVER VALLEY-
LOWER JAMES RIVER TO LOWER BIG SIOUX RIVER VALLEY-
235 PM CDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 249...
255...256...257...258...300 AND 301...

* AFFECTED AREA...IN IOWA...FIRE WEATHER ZONES 300 AND 301. IN 
  NEBRASKA...FIRE WEATHER ZONE 249. IN SOUTH DAKOTA...FIRE 
  WEATHER ZONES 255...256...257 AND 258.

* WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...THROUGH EARLY EVENING TODAY.

* RELATIVE HUMIDITY...MINIMUMS OF 15 TO 25 PERCENT.

* TEMPERATURES...IN THE MID 70S TO LOWER 80S.

* IMPACTS...THE POTENTIAL EXISTS FOR FAST MOVING AND INTENSE 
  GRASSLAND FIRES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
WILL OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE
BEHAVIOR.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this red flag warning went out at Apr 8, 12:36 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 8, 12:36 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1236 PM CDT TUE APR 8 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 344 AM CDT TUE APR 8 2014

NOT A LOT GOING ON TODAY ACROSS THE AREA AS THE TROUGH EXITS TO THE
EAST AND SURFACE HIGH PRESSURE BUILDS OVERHEAD. ONLY MAIN CONCERN IS
CLOUD COVER THIS MORNING. SEEING AN AREA OF STRATUS MOVING SOUTH
INTO THE CWA IN THE LOW LEVEL COLD AIR ADVECTION. MODELS IN PRETTY GOOD
AGREEMENT THAT AREAS EATS OF THE JAMES RIVER WILL SEE A PERIOD OF
CLOUDINESS FROM THIS STRATUS...SO WENT AHEAD AND INCREASED SKY
COVER. THESE CLOUDS SHOULD MIX OUT AROUND MID MORNING...GIVING WAY
TO MOSTLY SUNNY SKIES. TEMPERATURES TODAY WILL BE COOLER THAN
PREVIOUS DAYS GIVEN THE LOW LEVEL THERMAL PROFILE...BUT STILL
EXPECTING READINGS RIGHT AROUND AVERAGE FOR THIS TIME OF YEAR...50S
EATS TO LOW 60S WEST. AS THE HIGH SHIFTS EAST TONIGHT...A SOUTHERLY
BREEZE WILL STAY UP KEEPING THINGS SOMEWHAT MIXED. THUS THINKING
LOWS REMAIN IN THE MID 30S TO AROUND 40.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 344 AM CDT TUE APR 8 2014

ROLLER COASTER TEMPERATURES THE NEXT FEW DAYS WITH A SERIES OF
FRONTS MOVING THROUGH THE AREA.  WARM SOUTHWEST FLOW EXPECTED ON
WEDNESDAY.  SOUNDING PROFILES ARE QUITE DRY SUGGESTING TANKING DEW
POINTS DUE TO MIXING.  HAVE SIDED WITH A COMBINATION OF BCCONSMOS
AND BCCONSRAW IN TERMS OF DEW POINTS ON WEDNESDAY.  MAY STILL BE ON
THE HIGH SIDE WITH DEW POINTS...AND WITH GUIDANCE REMAINING ON THE
COOL SIDE AS OF LATE...WARMED FORECAST HIGHS TO AT OR JUST BEYOND A
FULL 850 HPA MIXOUT WHICH STILL MAY BE COOL BASED ON RECENT TRENDS
GIVEN THE VEGETATION IS STILL DORMANT.  WINDS ARE SOMEWHAT
MARGINAL...BUT CONDITIONS ARE CERTAINLY CLOSE ENOUGH THAT I WENT
AHEAD AND ISSUED A FIRE WEATHER WATCH ACROSS THE AREA FOR
WEDNESDAY.

STRONG COLD FRONT MOVES THROUGH THE AREA WEDNESDAY NIGHT.  WITH DRY
ATMOSPHERE AHEAD OF THE FRONT...DOESN/T APPEAR AS THOUGH THERE IS A
CHANCE FOR CONVECTION AHEAD OF THE FRONT...BUT COULD BE A FEW
SHOWERS POST FRONTAL.  BEST CHANCES APPEAR TO BE CLOSEST TO THE
MIDLEVEL SHORT WAVE ACROSS THE NORTHEAST HALF OF THE FORECAST AREA.

COOLER CONDITIONS EXPECTED ON THURSDAY UNDER THE INFLUENCE OF
NORTHWEST FLOW ALOFT.  925 HPA TEMPS COOL AROUND 15 DEGREES C BY
THURSDAY MORNING BUT GRADUALLY REBOUND THROUGH THE DAY. WITH
CONTINUED DRY CONDITIONS...SHOULD SEE ELEVATED FIRE DANGER BUT WITH
WINDS RAPIDLY FALLING OFF DURING PEAK HEATING OF THE DAY DO NOT
EXPECT ANY HEADLINES.

WARMER CONDITIONS EXPECTED ON FRIDAY AS SURFACE RIDGE MOVES THROUGH
THE AREA AND SOUTHERLY FLOW DEVELOPS.  GULF IS
OPEN...HOWEVER...SOUTHWEST WINDS SHUNT MUCH OF THE MOISTURE EAST
KEEPING CONDITIONS RELATIVELY DRY.

MODELS SUGGEST LOW LEVEL JET DEVELOPING FRIDAY NIGHT...BUT MOISTURE
AND INSTABILITY REMAIN A CONCERN.  HAVE KEPT THE MENTION OF
THUNDERSTORMS IN THE FORECAST FOR THE POTENTIAL OF ELEVATED
THUNDERSTORMS FORMING ON THE CONVERGENCE OF THE NOSE OF THE LOW
LEVEL JET.  STILL APPEARS AS THOUGH A COLD FRONT WILL MOVE THROUGH
THE AREA ON SATURDAY AFTERNOON AND EVENING CREATING THE POTENTIAL
FOR THUNDERSTORMS AND MAYBE A SEVERE STORM OR TWO.

MUCH COOLER CONDITIONS ARE EXPECTED THROUGH THE REMAINDER OF THE
FORECAST.  925 HPA TEMPS FALL BACK BELOW ZERO...BUT APPEARS TO DROP
BELOW ZERO AFTER THE FORCING MOVES OUT OF THE AREA...SO HAVE KEPT
ALL PRECIPITATION LIQUID FOR NOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1236 PM CDT TUE APR 8 2014

VFR WILL PREVAIL THROUGH 09/18Z AS THE AIR CONTINUES TO DRY OUT AT
LOW AND MIDDLE LEVELS. A FEW SURFACE GUSTS AROUND 25 KNOTS FROM
THE NORTH TO NORTHWEST OVER SOUTHWEST MN AND NORTHWEST IA WILL
DECREASE BY 21Z. SURFACE GUSTS MAY APPROACH 25 KNOTS FROM THE
SOUTHWEST OVER THE AREA AFTER 09/15Z.

&&

.FIRE WEATHER...
WARM...DRY AND WINDY CONDITIONS ARE EXPECTED ON WEDNESDAY ACROSS THE
AREA.  SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 MPH WITH
GUST TO 35 MPH THROUGH THE AFTERNOON HOURS.  AS TEMPERATURES WARM
AND DRY AIR MIXES DOWN FROM ALOFT...RELATIVE HUMIDITY VALUES ARE
EXPECTED TO FALL TO 15 TO 25 PERCENT ACROSS THE AREA.  A FIRE
WEATHER WATCH IS IN EFFECT FOR ALL FIRE WEATHER DISTRICTS ACROSS THE
AREA WEDNESDAY.  CONDITIONS ARE EXPECTED TO SUBSIDE WEDNESDAY
EVENING AS TEMPERATURES COOL AND RELATIVE HUMIDITIES INCREASE.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR SDZ255>258.

MN...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR MNZ900.

IA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR IAZ300-301.

NE...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR NEZ249.

&&

SHORT TERM...CHENARD
LONG TERM...
AVIATION...
FIRE WEATHER...
Hazardous weather outlook, Apr 8, 4:17 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
0417 AM CDT TUE APR 08 2014

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-091200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
0417 AM CDT TUE APR 08 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

BREEZY SOUTHWEST WINDS OF 15 TO 25 MPH GUSTING UP TO 35
MPH...WILL DRAW MILD AIR INTO THE REGION ON WEDNESDAY. AFTERNOON
RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE 15 TO 25
PERCENT RANGE...CREATING A VERY HIGH TO EXTREME FIRE DANGER
ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:25 AM CDTFire Weather WatchFSD11 hr

Nearby

Red Flag Warnings in South Dakota, 2014Red Flag Warnings in Iowa, 2014Red Flag Warnings in Minnesota, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.